Advanced

Dimension splitting for time dependent operators

Hansen, Eskil LU and Ostermann, Alexander (2009) In Discrete and Continuous Dynamical Systems. Series A 2009 suppl.. p.322-332
Abstract
In this paper we are concerned with the convergence analysis of splitting methods for nonautonomous abstract evolution equations. We introduce a framework that allows us to analyze the popular Lie, Peaceman-Rachford and Strang splittings for time dependent operators. Our framework is in particular suited for analyzing dimension splittings. The influence of

boundary conditions is discussed.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
convergence, variable time steps, dimension splitting, Nonautonomous linear problems, Lie splitting, exponential splitting, stability, Peaceman-Rachford splitting
in
Discrete and Continuous Dynamical Systems. Series A
volume
2009 suppl.
pages
322 - 332
publisher
American Institute of Mathematical Sciences
ISSN
1553-5231
language
English
LU publication?
yes
id
bd59cded-ab01-4a7f-95b8-32ebd5427d99 (old id 1528578)
alternative location
http://aimsciences.org/journals/pdfs.jsp?paperID=4622&mode=full
date added to LUP
2010-01-15 14:58:25
date last changed
2017-02-13 13:11:25
@article{bd59cded-ab01-4a7f-95b8-32ebd5427d99,
  abstract     = {In this paper we are concerned with the convergence analysis of splitting methods for nonautonomous abstract evolution equations. We introduce a framework that allows us to analyze the popular Lie, Peaceman-Rachford and Strang splittings for time dependent operators. Our framework is in particular suited for analyzing dimension splittings. The influence of<br/><br>
boundary conditions is discussed.},
  author       = {Hansen, Eskil and Ostermann, Alexander},
  issn         = {1553-5231},
  keyword      = {convergence,variable time steps,dimension splitting,Nonautonomous linear problems,Lie splitting,exponential splitting,stability,Peaceman-Rachford splitting},
  language     = {eng},
  pages        = {322--332},
  publisher    = {American Institute of Mathematical Sciences},
  series       = {Discrete and Continuous Dynamical Systems. Series A},
  title        = {Dimension splitting for time dependent operators},
  volume       = {2009 suppl.},
  year         = {2009},
}